Publication Abstracts

Mishchenko 2006

Mishchenko, M.I., 2006: Scale invariance rule in electromagnetic scattering. J. Quant. Spectrosc. Radiat. Transfer, 101, 411-415, doi:10.1016/j.jqsrt.2006.02.047.

The volume integral equation formalism is used to prove the scale invariance rule for an arbitrarily sized scatterer with an arbitrary shape, morphology, and orientation. The only assumptions are that the scatterer is made of optically isotropic linear materials and is embedded in a homogeneous, linear, isotropic, and nonabsorbing infinite medium.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

  author={Mishchenko, M. I.},
  title={Scale invariance rule in electromagnetic scattering},
  journal={J. Quant. Spectrosc. Radiat. Transfer},

[ Close ]

RIS Citation

ID  - mi09010c
AU  - Mishchenko, M. I.
PY  - 2006
TI  - Scale invariance rule in electromagnetic scattering
JA  - J. Quant. Spectrosc. Radiat. Transfer
VL  - 101
SP  - 411
EP  - 415
DO  - 10.1016/j.jqsrt.2006.02.047
ER  -

[ Close ]

• Return to 2006 Publications

• Return to Publications Homepage